Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The product of a normal space and a metric space need not be normal


Author: E. Michael
Journal: Bull. Amer. Math. Soc. 69 (1963), 375-376
DOI: https://doi.org/10.1090/S0002-9904-1963-10931-3
MathSciNet review: 0152985
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Kuratowski, Topologie. I, 4th ed., Monografie Matematyczne, vol. 20, Państwowe Wydawnictwo Naukowe, Warsaw, 1958. MR 90795
  • 2. E. Michael, A note on paracompact spaces, Proc. Amer. Math. Soc. 4 (1953), 831-838. MR 56905


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10931-3

American Mathematical Society